Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having diarrhea and rashes all over my body, what should i do with these ?

hi doctor im 22, female... im having a diarrhea and also rashes all over my body for 14 days after taking clindamycin for 5 days 3x/day for my root canal . what shall i do with these? is this a normal rection to drug?
Mon, 18 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hi,
This seems due to antibiotic. after antibiotic medicines intestinal flora are disturbed so diarrhea take place.Another thing is that you are allergic to antibiotic which you have used leading to skin rashes.
Consult your doctor and take his opinion.A course of anti allergic like cetrizine and smoothing cream on local part will cure your problem.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been having severe diarhea for over a month. It s gotten so bad that I have gone to the bathroom in my sleep, in my pants at work and I just can t hold it. No OTC medicines have relieved it at all. What should I do when a specialist appointment and even my own doctor has appointments that are 1-2 months Away? I am 24 years old female, no new medications normal body weight

doctor1 MD

I was taking clindamycin after 2days I began vomiting, had diarrhea and now have broken out with a rash all over my body. I haven t taken the clindamycin anymore. I ate basa fish & a ham & cheese poboy. I still have the rash that itches & diarrhea after I eat or drink. What should I do?

doctor1 MD

Hello, Recently I made a trip to Las Vegas for 3 days. One of the days I went to a renown restaurant and ordered a steak, medium rare. Well when I bit into the steak it was much more red then I remember medium rare should be, but I finished the plate. The next morning was the trip back home, and I had a real bad stomach ache, and felt the need to vomit, but didn t vomit because I dislike doing so. I get home, nothing but Diarrhea for the next 7 days, I figured food poisoning. However, up until the 7th day of Diarrhea I started getting hives on my body. Nothing of my home routine has changed, and this is a first for any kind of hives for me. Is there a correlation of Diarrhea for 7 days and hives?

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?